What can I do to correct this bad outcome around my marionette areas? (photos)

I had sculptra injected January 20, 2016 two viles all around my face (temples, cheeks, jaw line), and two more viles injected on March 4th, 2016. On March 4th, more was injected near the marionette lines that really bug me per my request . After that I noticed bulges going on after the sculptra at the marionette line area so on March 24th had two viles of Juve Ultra in the that area to smooth it out.

Doctor Answers 5

Sculptra deformity options

Dear mimills12:

Thanks for sharing your photos. Sorry for your concern. 

This is best improved at this time, (4 months and 1 month following sessions 1 and 2) with deep massage from inside and outside of the mouth 3 to 4 times daily to break up the concentration of Sculptra injected. Your injector may consider diluted steroid injection to stall the process of granule or nodule formation. 

I would not use fillers in these areas until the tissues are smooth as it may further stimulate collagen production in an already over activated area. 

I hope this helps! All the best!


Baltimore Plastic Surgeon
4.8 out of 5 stars 70 reviews

Too much Sculptra correction

This is a hard problem to fix. Consider injections with 5FU. Other than that, it should diminish with time but it could be years. I don't think more filler is right. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Problems after facial injections

I am sorry to learn of your difficulties.  It is difficult to provide treatment recommendations without more information.  Has the physician who injected you made treatment recommendations?  What have you tried so far?  Have you seen any response to treatment so far ?  I would make sure that you're seeing someone who is extremely familiar with managing side effects of injectable agents.

Brian Biesman, MD
Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

You might also like...

Sculptra and Bulging

It is difficult to tell from the photo if the bulging is from poor placement of the Sculptra or from the Juvederm.  I would wait since it will take time to see if the Sculptra will be reabsorbed.  Please consult an expert. Best, Dr. Green

Bulging on Face Around Mouth After Sculptra

Please see an expert this needs a formal consultation and please provide before photos in the same lighting. I find that juvederm swelling often does this type of look if injected improperly as compared to sculptra which takes 2-3 months to even begin seeing the effect.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.